# SDR REXA2022092102119

- Difficulty date: September 13, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N8932C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7932
- Aircraft time: 33,518 hours, 32,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BM10006002
- Condition: Inoperative
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD OVER-WING EXTERNAL EMERGENCY LIGHT INOP	REMOVED & REPLACED LH EXTERNAL EMERGENCY LIGHT HOUSING PER CRJ 200 AMM 33-51-21. PN ON/OFF BM1-0006-002, OPS CHECK GOOD.
